# SDR CA150112006

- Difficulty date: January 7, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 24,316 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS116080294
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT THE "ELEC 1" LOW PRESSURE LIGHT ILLUMINATED ON TAXI-IN. SYSTEM B HYDRAULIC QUANTITY INDICATED ZERO, UPON INSPECTIONTHE "B" SYSTEM ACOUSTIC FILTER FLEX LINE IN THE WHEEL WELL WAS FOUND RUPTURED. MAINTENANCE REPLACED THE LINE IAW AMM 20-10-52.
